# SDR E3M2010F00000

- Difficulty date: July 30, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N304ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9097
- Engine: Tmeca ARRIEL1E2
- System (JASC): 7320 · Fuel Controlling System
- Part: Swivel Fitting
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B, A

## Discrepancy

DURING INITIAL CLIMB AFTER TAKEOFF, THE NR 1 ENGINE TORQUE DROPPED TO ZERO.  THE PILOT INITIATED A SINGLE ENGINE LANDING WITH NO INCIDENT.  INSP OF THE NR 1 ENG REVEALED THE SWIVEL FITTING ATTACHED TO THE COMPRESSOR MODULE TO BE LOOSE DESPITE ORIGINAL FACTORY SAFETY STILL BEING INSTALLED.  THIS FITTING ENABLES THE P2 AIR LINE BETWEEN THE FUEL CONTROL AND COMPRESSOR MODULE TO BE AFFIXED TO THE COMPRESSOR HSG.  THIS AIR SOURCE PROVIDES COMPRESSOR REF PRESSURE TO THE FUEL CONTROL FOR DECELERATION SCHEDULING.  THE FITTING WAS REMOVED, INSPECTED, REINSTALLED AND SAFELY WIRED.  GROUND RUN AND OPS CHECK FLIGHT WERE PERFORMED WITH NO FURTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
